# SDR AALA202407105425

- Difficulty date: July 8, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 45,325 hours, 17,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 SHOWS ORANGE AND NOT ARMED. DOOR INDICATION IS NOT INDICATED SAFE. MAINTENANCE SERVICED THE L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00 AND MESSAGE CLEARED.
